# SDR AALA20120522005

- Difficulty date: May 22, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 38,864 hours, 15,754 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC DISCHARGES AT STATION 500 TO 500A, STRINGERS 18L TO 19L.  SEALED AND INSTALLED 2 EACH CHERRY BULB FASTENER PER SRM 53-00-01-2R.
